# SDR CHQA201100274

- Difficulty date: July 13, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,519 hours, 21,567 cycles
- Engine: Allsn AE3007A
- Engine time: 24,693 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE AFT AND FORWARD L-SHAPE SHEAR CLIP.  MAINTENANCE REPAIRED THE CARGO DOOR FORWARD AND AFT :-SHAPE SHEAR CLIPS IN ACCORDANCE WITH ETD 2011-145-10245.
